Adaptive feedback control for a class of chaotic systems

Full text for this resource is not available from the Research Repository.

Hua, Changchun, Guan, Xinping and Shi, Peng (2005) Adaptive feedback control for a class of chaotic systems. Chaos, Solitons and Fractals, 23 (3). pp. 757-765. ISSN 0960-0779

Abstract

In this paper, the problem of control for a class of chaotic systems is considered. The nonlinear functions of chaotic systems are not necessarily to satisfy the Lipsichtz conditions, but bounded by a polynomial with the gains unknown. Employing adaptive method, the corresponding controller which renders the closed-loop system asymptotically stable is constructed. The designed controller is robust with respect to certain class of disturbances in the chaotic systems. Simulations on unified chaotic systems and Arneodo chaotic system are performed and the results verify the validity of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2783
DOI https://doi.org/10.1016/j.chaos.2004.05.042
Official URL http://dx.doi.org/doi:10.1016/j.chaos.2004.05.042
Subjects Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID18844; adaptive feedback control, class of chaotic systems, Arneodo chaotic system
Citations in Scopus 61 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login